# SDR REXA2019062720960

- Difficulty date: June 22, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 29,634 hours, 28,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 601R31118113
- Condition: Corroded
- Location: Bs 513-544
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE CORR BETWEEN  FS 513 TO FS 544 OB FLOOR BOARD FLABGE RBL9.  REPAIRED CORROSION DAMAGE ON RBL 9 BETWEEN FS 513 AND FS 544 IAW BOMBARDIER REO 601R-53-41-2495 REV IR DATED 2019-06-19 OB FLOOR BOARD FLANGE.
